J. Azéma and M. Yor, En guise d'introduction, Temps Locaux, pp.52-53, 1978.

J. Azéma and M. Yor, Une solution simple au probleme de Skorokhod, Sém. Prob. XIII, Lect. Notes in Math, vol.52, issue.53, pp.90-115, 1979.
DOI : 10.1090/S0002-9904-1969-12350-5

R. F. Bass and D. Khoshnevisan, Intersection local times and Tanaka formula, Ann. I.H.P, vol.29, issue.3, pp.419-452, 1993.

M. Baxter and D. Williams, Symmetry characterizations of certain distributions , 1. Math, Proc. Camb, pp.387-399, 1992.

M. Baxter and D. Williams, Symmetry characterizations of certain distributions, 2: Discounted additive functionals and large deviations, Math. Proc. Camb, pp.599-611, 1992.
DOI : 10.1214/aop/1176993370

J. Bertoin, Temps locaux d'intersection de mouvements browniens perturb???s et applications, Probability Theory and Related Fields, vol.49, issue.1, pp.33-42, 1990.
DOI : 10.1007/BF01377626

G. Brosamler, Quadratic variation of potentials and harmonic functions, Transactions of the American Mathematical Society, vol.149, issue.1, pp.243-257, 1970.
DOI : 10.1090/S0002-9947-1970-0270442-1

E. B. Dynkin, Regularized Self-Intersection Local Times of Planar Brownian Motion, The Annals of Probability, vol.16, issue.1, pp.58-74, 1986.
DOI : 10.1214/aop/1176991885

H. Föllmer, . Ph, A. N. Protter, and . Shyriaev, Quadratic Covariation and an Extension of Ito's Formula, Bernoulli, vol.1, issue.1/2, pp.149-169, 1995.
DOI : 10.2307/3318684

D. Geman, J. Horowitz, and J. Rosen, A Local Time Analysis of Intersections of Brownian Paths in the Plane, The Annals of Probability, vol.12, issue.1, pp.86-107, 1986.
DOI : 10.1214/aop/1176993375

T. Jeulin, Ray-Knight's theorems on Brownian local times and Tanaka formula, Seminar on Stochastic Processes, pp.131-142, 1983.

T. Jeulin and M. Yor, Sur les distributions de certaines fonctionnelles du mouvement Brownien, Sem. Probab. XV. Lect. Notes in Math, vol.28, issue.53, pp.210-226, 1981.
DOI : 10.1112/plms/s3-28.4.738

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 1991.

D. Kennedy, Some martingales related to cumulative sum tests and single-server queues, Stochastic Processes and their Applications, vol.4, issue.3, pp.261-269, 1976.
DOI : 10.1016/0304-4149(76)90014-4

J. F. Le and . Gall, Sur le temps local d'intersection du mouvement brownien plan et la méthode de renormalisation de Varadhan, Sém. Probab. XIX, Lect. Notes in Math, pp.314-331, 1985.

J. F. Le and . Gall, Some properties of planar Brownian motion. Cours de l'Ecole d'été de St. Flour 1990, Lect. Notes in Math, pp.111-229, 1992.

P. Lévy, Sur certains processus stochastiques homogènes, Compositio Math, vol.7, pp.283-339, 1939.

H. P. Mc-kean, Brownian local time, Adv. Math, vol.15, pp.91-111, 1975.

P. A. Meyer, Un Cours sur les Int??grales Stochastiques, Sem. Prob. X. Lect. Notes in Math, vol.511, pp.245-400, 1976.
DOI : 10.1007/978-3-540-45530-1_11

P. A. Meyer, La formule d???Ito pour le mouvement brownien d???apres G. Brosamler, Sem. Prob. XII. Lect. Notes in Math, vol.649, pp.763-769, 1978.
DOI : 10.1007/BFb0064637

J. Ob?ój, The Skorokhod embedding problem and its offspring, Probability Surveys, vol.1, issue.0, pp.321-392, 2004.
DOI : 10.1214/154957804100000060

E. A. Perkins, Local time is a semi-martingale, Zeitschrift f??r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.40, issue.53, pp.79-117, 1982.
DOI : 10.1007/BF01957098

J. Pitman and M. Yor, Asymptotic Laws of Planar Brownian Motion, The Annals of Probability, vol.14, issue.3, pp.733-779, 1986.
DOI : 10.1214/aop/1176992436

J. W. Pitman, One-dimensional Brownian motion and the three-dimensional Bessel process, Advances in Applied Probability, vol.85, issue.03, pp.511-526, 1975.
DOI : 10.1090/S0002-9904-1970-12591-5

J. W. Pitman and L. C. Rogers, Markov functions, Ann. Prob, vol.9, pp.573-582, 1981.

L. C. Rogers, Characterizing all Diffusions with the $2M - X$ Property, The Annals of Probability, vol.9, issue.4, pp.561-572, 1981.
DOI : 10.1214/aop/1176994362

J. Rosen, A renormalized local time for multiple intersections of planar brownian motion, Sem. Probab. XX, Lect. Notes in Math, vol.12, pp.515-531, 1986.
DOI : 10.1214/aop/1176993376

J. Rosen, Tanaka's Formula and Renormalization for Intersections of Planar Brownian Motion, The Annals of Probability, vol.14, issue.4, pp.1245-1251, 1986.
DOI : 10.1214/aop/1176992365

Y. Saisho and H. Tanemura, Pitman Type Theorem for One-Dimensional Diffusion Processes, Tokyo Journal of Mathematics, vol.13, issue.2, pp.429-440, 1990.
DOI : 10.3836/tjm/1270132272

V. Seshadri, Exponential models, Brownian motion and independance. Can, J. of Stats, vol.16, pp.209-221, 1988.

K. Takaoka, On the martingales obtained by an extension due to Saisho, Tanemura and Yor of Pitman???s theorem, Sem. Prob, vol.11, pp.256-265, 1997.
DOI : 10.3836/tjm/1270132268

S. Varadhan, Appendix to euclidian quantum field theory, by Symanzik. Local quantum theory, 1969.

S. Watanabe, Generalized arcsine laws for one-dimensional diffusion processes, Stochastic Analysis. Amer, 1995.

W. Werner, Sur les singularités des temps locaux d'intersection du mouvement brownien plan, Ann. I.H.P, vol.29, issue.3, pp.391-418, 1993.

D. Williams, Markov properties of Brownian local time, Bulletin of the American Mathematical Society, vol.75, issue.5, pp.1035-1036, 1969.
DOI : 10.1090/S0002-9904-1969-12350-5

T. Yamada, On the fractional derivative of Brownian local times, Journal of Mathematics of Kyoto University, vol.25, issue.1, pp.49-58, 1985.
DOI : 10.1215/kjm/1250521158

T. Yamada, Principal values of Brownian local times and their related topics, Itô's Stochastic Calculus and Probability Theory, 1996.
DOI : 10.1007/978-4-431-68532-6_27

M. Yor, Sur la continuité des temps locaux associés à certaines semi-martingales, Temps Locaux, pp.23-36, 1978.

M. Yor, Sur la transformee de Hilbert des temps locaux Browniens, et une extension de la formule d'it??, Sem. Prob. XVI, Lect. Notes in Math, vol.5, pp.238-247, 1982.
DOI : 10.1214/aop/1176995717

M. Yor, Complements aux formules de Tanaka-Rosen, Sem. Probab. XIX, Lect. Notes in Math, vol.88, pp.332-349, 1984.
DOI : 10.1007/BF01213212

M. Yor, Random Brownian Scaling and Some Absolute Continuity Relationships, Progress in Probability, pp.243-252, 1995.
DOI : 10.1007/978-3-0348-7026-9_18

M. Yor, On certain discounted arcsine laws. Stoch, Proc. App, pp.111-122, 1997.

M. T. Barlow, Study of a filtration expanded to include an honest time. Probability Theory and Related Fields, pp.307-323, 1978.

O. E. Barndorff-nielsen and A. N. Shiryaev, Change of Time and Change of Measure, World Scientific, 2010.

J. Bertoin, Application de la théorie spectrale des cordes vibrantes aux fonctionnelles additives principales d'un brownien réfléchi, Ann. I.H.P, vol.25, pp.307-323, 1989.

. Ph and . Biane, Decompositions of Brownian trajectories and some applications

. Ph, J. Biane, M. Pitman, and . Yor, Probability laws related to the Jacobi theta and Riemann zeta functions, and the Brownian excursions. Bulletin (New series) of the, 2001.

. Ph, M. Biane, and . Yor, Valeurs principales associées aux temps locaux browniens, Bulletin des sciences mathématiques, vol.111, issue.1, pp.23-101, 1987.

R. M. Blumenthal and R. K. Getoor, Local times for Markov processes, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, pp.50-74, 1964.
DOI : 10.1007/BF00531683

R. M. Blumenthal, Excursions of Markov Processes, 1992.
DOI : 10.1007/978-1-4684-9412-9

A. N. Borodin and P. Salminen, Handbook of Brownian Motion : Facts and Formulae, 1996.

C. Dellacherie, Probabilités et potentiel : Tome 5, Processus de Markov (fin) : Compléments de calcul stochastique, 2008.

R. P. Feynman, Space-Time Approach to Non-Relativistic Quantum Mechanics, Reviews of Modern Physics, vol.20, issue.2, p.367, 1948.
DOI : 10.1103/RevModPhys.20.367

R. K. Getoor, Another limit theorem for local time, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.34, issue.1, pp.1-10, 1976.
DOI : 10.1007/BF00532684

R. K. Getoor and M. J. Sharpe, The Markov property at co-optional times, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, pp.201-211, 1979.
DOI : 10.1007/BF01886873

K. Itô, Poisson point process attached to markov processes, Proc. Sixth Berkeley Symp, pp.225-239, 1970.

M. Jeanblanc, J. Pitman, and M. Yor, The Feynman-Kac formula and decomposition of Brownian paths, Comput. App. M, vol.16, pp.27-52, 1997.

T. Jeulin and M. Yor, Grossissement d???une filtration et semi-martingales : Formules explicites, Séminaire de Probabilités XII, pp.78-97, 1978.
DOI : 10.1007/BFb0064597

M. Kac, On the average of a certain wiener functional and a related limit theorem in calculus of probability. Transactions of the, pp.401-414, 1946.

M. Kac, On Distributions of Certain Wiener Functionals. Transactions of the, pp.1-13, 1949.

F. B. Knight, Characterisation of the lévy measure of inverse local time for gap-diffusions. Sem, Stochastic Processes, pp.53-78, 1981.

S. Kotani, On a Condition that One-Dimensional Diffusion Processes are Martingales, Memoriam Paul-André Meyer, pp.149-156, 2006.
DOI : 10.1007/978-3-540-35513-7_12

S. Kotani and S. Watanabe, Krein's spectral theory of strings and generalized diffusion processes, Functional Analysis in Markov Processes, pp.235-259, 1982.
DOI : 10.1007/BF00539436

R. Mansuy and M. Yor, Random Times and Enlargements of Filtrations in a Brownian Setting, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00016598

A. Nikeghbali, An essay on the general theory of stochastic processes. Probability Surveys, Mathematical Reviews number, vol.3, pp.345-412, 2006.

J. Pitman and M. Yor, It?????s excursion theory and its applications, Japanese Journal of Mathematics, vol.11, issue.3, pp.83-96, 2007.
DOI : 10.1007/s11537-007-0661-z

D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, 2004.

L. C. Rogers, Williams' characterisation of the Brownian excursion law: proof and applications, Séminaire de Probabilités XV, pp.227-250, 1979.
DOI : 10.1112/plms/s3-28.4.738

L. C. Rogers and D. Williams, Diffusions, Markov processes, and martingales, 2000.

P. Salminen, P. Vallois, and M. Yor, On the excursion theory for linear diffusions, Japanese Journal of Mathematics, vol.42, issue.3, pp.97-127, 2007.
DOI : 10.1007/s11537-007-0662-y

URL : https://hal.archives-ouvertes.fr/hal-00121803